Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is There Any Problem With Taking Crestor While On HIV Meds

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Test Positive Aware Network

Viracept

... Common Name: nelfinavir Brand Name: Viracept Class: HIV protease inhibitor (PI) Standard dose: 1,250 mg taken as either two 625 mg tablets or five 250 mg tablets twice daily with food. Take missed dose as soon as possible, unless it is almost time for your next dose. Do not
Ask the Experts

Grapefruit seed extract and HIV meds

Came across an article in POZ about using grapefruit seed extract in a nasal rinse to combat chronic nasal problems. The article also mentions drinking the extract added to water. Am using Crixivan, Epivir, AZT, Acyclovir, Crestor, and Percocet. Any...
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
Some studies have found that grapefruit juice can reduce indinavir levels. I am not sure there is any data specific to grapefruit seed extract. If you are going to use this better to separate any ingestion of indinavir by 2-3 hours from the... Read more »

Newly impotent

I was diagnosed with HIV/AIDS five years ago and started treatment with a CD4 count of 4. My first regimen was a combination of Sustiva and Truvada that was subsequently replaced with Atripla when it came on the market. Two years ago Crestor was...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Impotence not clearly related to low testosterone levels appears higher in HIV+ men than control populations. Clear linkage to particular HIV regimens or drugs has not been firmly established often due to Read more »

dull headache

I take atripla and crestor at night. 20 years into HIV and very little side effects, fatique is the only thing that I have to manage. My cd4 goes from 800 to 1200 range and undectected. Lately I wake up with a dull headache without fail around the...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...If you have been on your current meds for a while (> 6 months) before those problems developed then I some other explanation other than the meds seems likely . If Read more »

Insulin Resistance and Exercise

Hi Nelson. I am 43y/o and going on 18yrs HIV+. I am currently taking Sustiva and Epzicom and have an undetectable viral load and CD4 count of 810. My AST is 93 and ALT is 114 and I have been diagnosed with a mildly fatty liver. I am also on...
Nelson Vergel, B.S.Ch.E., M.B.A.

Response from Nelson Vergel, B.S.Ch.E., M.B.A.

Program for Wellness Restoration
...muscle.http://www.exrx.net/Lists/Directory.htmlMetformin, Crestor and Lovaza (Omega 3 oils) are a good combo to decrease the fat in your liver. If you have big problems with lipids even after taking that combo, talk to your doctor about... Read more »
Articles
Test Positive Aware Network

Aptivus

...protease inhibitors -- makes this a tricky drug to balance in a regimen, especially for salvage patients already on a host of other meds. -- Jeff Taylor Got a comment on this article? Write to us at publications@tpan.com . Read more »
Test Positive Aware Network

Norvir

... Common Name: ritonavir Brand Name: Norvir Class: HIV protease inhibitor (PI) Standard dose: New 100 mg tablets that don't require refrigeration became available as PA went to Read more »
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...Microsporidiosis Cytomegalovirus (CMV) Mycobacterium avium complex (MAC) Severe or long-lasting GI problems can lead to serious health problems and can prevent HIV drugs from entering the system and fighting HIV. It's best to report these... Read more »
The Well Project

Gynecological Problems

... HIV-Positive Women and Gynecological Problems Certain gynecological (GYN) conditions are more common, more serious and/or more difficult Read more »
Connect With Others

Problems with HIV Science

Posted by Anonymous, 3 Replies
...author, a family practice physician in Washington, DC, reviews the evidence that has led him to the conclusion that the HIV=AIDS hypothesis is fundamentally flawed. Disagreement about HIV's role in causing AIDS has been curiously absent from... Read more »

Several health problems

Posted by Anonymous, 1 Reply
...I have been diagnosed with Aids 2 years and a half. Since then many things have been going wrong, kidney stones,hip necrosis,skin problems,severe vertigo,etc. Read more »

taking hiv meds to Russia and Eastern Europe

Posted by Anonymous
...and Eastern Europe this summer. I'm concerned that I might have a problem going through customs in these countries if my HIV meds are spotted. Has anyone taken their HIV meds to these countries? What happened? Any advice? Thanks! Read more »

HIV/AIDS related kidney problems...

Posted by alexzander, 2 Replies
...i have a question and was wondering if ANYONE out there knew even a little bit....people who are HIV+ (i myself have AIDS) but is it common to see tons of reoccuring kidney infections?! i mean these have been going on for months Read more »